Mathematische Zeitschrift

, Volume 196, Issue 3, pp 427–452

Modèles de Whittaker dégénérés pour des groupesp-adiques

  • C. Mœglin
  • J. L. Waldspurger
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • C. Mœglin
    • 1
  • J. L. Waldspurger
    • 2
  1. 1.L.M.F. Aile 45-46Université P. et M. CurieParis Cedex 05France
  2. 2.E.N.S. centre de MathématiquesParisFrance

Personalised recommendations